MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0Q19, KII 8X100 Z-THR OPT SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0Q19, KII 8X100 Z-THR OPT SYS 6/BX; GCJ
Model Number C0Q19
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation along with the shield, a clear plastic internal component of the seal.Visual inspection of the event unit confirmed the complainant's experience of seal component separation.The petals of the shield were torn and bent with scratches.Based on the condition of the returned unit and the description of the event, it is likely that the dislodged shield was caused by non-axial insertion or removal of asymmetrical instrumentation through the trocar.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: unknown.Event description: the clear portion of the inside of the trocar fell apart inside of the patient¿s peritoneum during the procedure.All parts were retrieved from the patient.A new trocar was taken apart and the retrieved pieces were compared to the clear portion inside the new trocar and were found to be complete.It is unknown what procedure was being performed.It is unknown what instruments were in use at the time of the incident.No patient injury occurred and the event device is available for return.Patient status: no patient injury occurred as a result of the event.

Brand Name
C0Q19, KII 8X100 Z-THR OPT SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8038454
Report Number2027111-2018-00411
Device Sequence Number13863835
Product Code GCJ
UDI-Device Identifier00607915115920
UDI-Public(01)00607915115920(17)210131(30)01(10)1316423
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberC0Q19
Device Catalogue Number101063001
Device Lot Number1316423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1